What to do if overdose of Zolfresh is taken?
User rating for this question
What to do if someone known to u has taken 4 zolfresh tablets together.
Posted Wed, 4 Dec 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Brief Answer: observe closely for drowsiness, may need hospital. Detailed Answer: Hi XXXXXXX Welcome to healthcare Magic! You should be pretty sure that it is only four tablets not more and no other drug has been taken along with it. Observe the person for his breathing and arousability, (if he can swallow then give lots of liquids to drink) if these two parameters look fine then slowly the medicine will be eliminated. If looks very sick and obtunded then better to take the patient to hospital for close monitoring, as such there is no antidote of zolpidem. I hope the advise would be informative and useful for you. Take Care!
People also viewed
- Can i take sorbiline syrup without consulting a doctor
- Last days on hospice with liver cirrhosis
- Is it safe to take ibuprofen after a tia
- Zolfresh tab overdose
- Nasal decongestant and citalopram
- Taking vyvanse instead of adderall any otc drug reactions
- Want to use perricone cream is it safe taking paxil
- Can i drink alcohol while taking ramipril aloipine and cipalotram
- Overdose of zolfresh cure
- Can citalopram effect hcg levels
- Low hemoglobin level with cirrhosis
- Effects of overdose of zolfresh
- Grey skin color in cirrhosis
- Zolfresh overdose
- What to do if overdose of zolfresh is taken